# SDR IPXA2025091662656

- Difficulty date: September 1, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 25,387 hours, 15,189 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Frame
- Part number: 2210081192
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PANEL 485AL O/B SIDE #1 STRINGER CRACKED.  INSTALLED PART STRINGER #2 ENGINE PANEL 485AL O/B SIDE #1 IAW A300-600 SRM 51-40-21
